# SDR P5CA9600224

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- Engine: Pwa JT9D7A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7479944
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: X, J
- Precautionary procedure: D, E

## Discrepancy

ON TAXI FOR DEPARTURE, NR 4 ENGINE FLAMED OUT.  ACFT RETURNED TO GATE.  REMOVED AND REPLACED FUEL CONTROL IAW MM 73-21-01.  REMOVED AND REPLACED FUEL PUMP IAW MM 73-11-01.  FUEL PUMP PART NR 705300, SERIAL NR 2027, TSI 2541.
